# SDR GTIA2025092539094

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N702NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11328
- Aircraft time: 7,589 hours, 2,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT DIRTY SOCK SMELL DURING DECENT, WENT AWAY ON GROUND , L3-R3 SMELL STILL THERE. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN,GALLEY, LAV & MID CABIN.  NO VISIBLE SMOKE OR HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED GENERAL VISUAL INSPECTION OF APU .  NO DEFECTS NOTED.  RAN PACKS 1 & 2  WITH APU . NO SMELL NOTED.  RAN ENGINE  IDLE RUN  WITH PACKS 1 & 2 . REF AMM 71-00-00.  NO SMELL NOTED AT THIS TIME  REF  TSM 05-50-00-810-831-A. ACFT OK FOR SERVICE.
